Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 39, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jun 14, 2005, 3:39 PM EDT for Saginaw County, Michigan. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2005, 3:39 PM EDT (19:39 UTC)
- Expired
- Jun 14, 2005, 4:41 PM EDT
- In force
- 62 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Saginaw County, MI
The radar
The Detroit radar (KDTX), 95 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:05 PM EDT | TSTM WND DMG | 6 Wnw Saginaw, MI | LARGE TREES DOWN AT MILLER AND RIVER ROADS IN THOMAS TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:35 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDTX 141939
SVRDTX
MIC145-142100-
/O.NEW.KDTX.SV.W.0039.050614T1939Z-050614T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
339 PM EDT TUE JUN 14 2005
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SAGINAW COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 500 PM EDT
* AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR NELSON...OR ABOUT 18 MILES EAST OF ALMA...MOVING NORTHEAST AT
30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HEMLOCK AND GARFIELD AROUND 345 PM EDT
SWAN CREEK AROUND 350 PM EDT
SHIELDS AROUND 355 PM EDT
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4347 8435 4325 8434 4330 8373 4347 8372
4350 8384 4352 8411 4348 8415
$$
WAG / RBP3 follow-up statements
000
WWUS53 KDTX 141958
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
358 PM EDT TUE JUN 14 2005
MIC145-142100-
/O.CON.KDTX.SV.W.0039.000000T0000Z-050614T2100Z/
SAGINAW MI-
358 PM EDT TUE JUN 14 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM EDT FOR
SAGINAW COUNTY...
AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR FREELAND...OR ABOUT 8 MILES NORTHWEST OF SAGINAW...MOVING
NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ZILWAUKEE BY 405 PM EDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR SOUTHEAST MICHIGAN. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 700 PM EDT TUESDAY EVENING FOR SOUTHEAST
MICHIGAN.
LAT...LON 4347 8435 4313 8434 4326 8372 4347 8372
4350 8384 4357 8411 4349 8418
$$
RBP /000
WWUS53 KDTX 142021
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
421 PM EDT TUE JUN 14 2005
MIC145-142100-
/O.CON.KDTX.SV.W.0039.000000T0000Z-050614T2100Z/
SAGINAW MI-
421 PM EDT TUE JUN 14 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM EDT FOR
SAGINAW COUNTY...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO ONE INCH
IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF ZILWAUKEE TO
FRANKENMUTH...OR ALONG A LINE EXTENDING FROM BAY CITY TO 10 MILES
SOUTHEAST OF SAGINAW...MOVING NORTHEAST AT 45 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR SOUTHEAST MICHIGAN.
LAT...LON 4354 8397 4320 8403 4326 8372 4347 8372
4350 8384
$$
/000
WWUS53 KDTX 142041
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
441 PM EDT TUE JUN 14 2005
MIC145-142051-
/O.CAN.KDTX.SV.W.0039.000000T0000Z-050614T2100Z/
SAGINAW MI-
441 PM EDT TUE JUN 14 2005
...THE SEVERE THUNDERSTORM WARNING FOR SAGINAW COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.
THUS THE WARNING HAS BEEN CANCELLED.
IF YOU CAN HEAR THUNDER OR SEE LIGHTNING...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING...EVEN IF THE SKY ABOVE YOU IS BLUE. WHEN A
THUNDERSTORM APPROACHES...MOVE TO A PLACE OF SAFETY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR SOUTHEAST MICHIGAN.
LAT...LON 4354 8397 4320 8403 4326 8372 4347 8372
4350 8384
$$
RBP /What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:30 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 14, 3:30 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 330 PM EDT TUE JUN 14 2005 .SHORT TERM...TONIGHT AND WEDNESDAY POTENT SHORT WAVE AND SEVERE CONVECTION WILL DOMINATE THE IMMEDIATE SHORT TERM. IMPRESSIVE 500MB JET OF 60KTS WAS NOSING INTO THE LOWER HALF OF THE STATE WITH SURFACE BASED CAPES CLIMBING OVER 2000 J/KG. WINDS ARE STILL SLIGHTLY BACKED ALONG THE NEARSHORE AND HOURLY SPC MESOSCALE ANALYSIS SHOWS HIGHER EHI VALUES ACROSS THOSE VICINITIES. THUS, A SLIGHT TORNADO RISK EXISTS WITHIN INDIVIDUAL CELLS. FROPA WILL OCCUR RIGHT AROUND 00Z WITH PLENTY OF BKN STRATUS UPSTREAM. DEWPOINTS WILL DROP BACK TO AROUND 60 AS SURFACE LOW TRACKS ACROSS THE STRAIGHTS. SECONDARY TROF /COLD FRONT/ IS SET TO MOVE ACROSS THE STATE ON WEDNESDAY ACCOMPANIED BY SHORT WAVE ALOFT. WITH SHARP TROF, INCREASING LOW LEVEL CONVERGENCE AND GIVEN UPSTREAM RADAR MOSAICS, WE WILL GO WITH SCATTERED SHOWERS ACROSS THE ENTIRE REGION. SHOWERS MAY BE A LITTLE MORE CONCENTRATED ACROSS THE THUMB AND ADJACENT LAKE HURON COUNTIES WITH DEEPER LAYER MOISTURE EXPECTED. TEMPERATURES WILL SEEM QUITE CHILLY, WHEN COMPARED TO THE PAST WEEK, WITH HIGHS GENERALLY IN THE MID-UPPER 60S. WITH INCREASING GRADIENT AND BUFKIT MOMENTUM XFER ALGORITHM, IT WILL BE A BIT ON THE BREEZY SIDE WITH SOME GUSTS TO NEAR 30 MPH POSSIBLE. && .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY MODELS TODAY SHOW GOOD CONSENSUS AT 500 MB...DEPICTING SECOND LOW/TROUGH PIVOTING SOUTHWARD ACROSS FORECAST AREA THURSDAY AND THURSDAY NIGHT. AT THE SURFACE...ENHANCED CYCLONIC CURVATURE/CONVERGENCE BY THURSDAY AS LOW ALOFT COMES SOUTHWARD. 850 TO 500 MB RELATIVE HUMIDITY ON THE DECREASE WEDNESDAY NIGHT BEFORE INCREASING AGAIN THURSDAY...THEN MOISTURE PEELING ON OUT FRIDAY. 925 MB MOISTURE MODEST TO GOOD INTO FRIDAY. LOW TO MID LEVEL OMEGA LIFT MODEST THURSDAY INTO THURSDAY NIGHT... OTHERWISE LITTLE OR NONE THROUGH FRIDAY. 850 TO 500 MB QVECTOR CONVERGENCE VERY MODEST DEVELOPING BY THURSDAY AND CONTINUING INTO THURSDAY NIGHT. 12Z GFS/NAM RUNS DEPICT MODEST INSTABILITY THURSDAY...IN TERMS OF LIFTED INDICES/CAPES...TO SUPPORT AT LEAST ISOLATED THUNDERSTORM MENTION. ALL IN ALL...A SIGNIFICANT TREND TO COOLER AND DRIER/LESS HUMID WEATHER INTO FRIDAY...AS 850 MB TEMPERATURES FALL THROUGH THE SINGLE DIGITS. NOT MUCH CHANGE FROM EARLIER PRECIPITATION FORECASTS...ALTHOUGH WILL GO JUST SLIGHT CHANCE OF LIGHT SHOWERS WEDNESDAY NIGHT WITH AREA BASICALLY BETWEEN UPPER LOWS/TROUGHS AND CONDITIONS RATHER STABLE. MODELS IN THE MEDIUM RANGE SHOW MID LEVEL LOW FINALLY PULLING EAST/SOUTHEAST FRIDAY...REASONABLY GOOD MODEL CONSENSUS FOR SOUTHEAST MI AREA...FOLLOWED BY RIDGING/RISING HEIGHTS CARRYING RIGHT ON THROUGH EARLY NEXT WEEK. CANADIAN GLOBAL WAS CONSIDERABLY MORE RELUCTANT TO MOVE SYSTEM OUT OF THE EASTERN LAKES REGION. AT THE SURFACE...BROAD CYCLONIC FLOW PROLONGED BY INFLUENCE OF UPPER LEVEL LOW/TROUGH INTO FRIDAY...THEN HIGH PRESSURE GRADUALLY BUILDS IN FROM THE WEST AND NORTHWEST. EXPECT TO SEE INCREASING RETURN FLOW TRYING TO SET UP BY TUESDAY. WILL THUS BOOST MAXIMUM TEMPERATURES FOR MONDAY AND TUESDAY ABOVE THOSE OF MEX GUIDANCE. OTHERWISE NOT MANY CHANGES...DRY FROM FRIDAY THROUGH TUESDAY PERIOD. && .AVIATION...ISSUED 131 PM EDT TUE TIMING FOR THE LINE OF CONVECTION WILL BE THE MAIN ISSUE AS CURRENT VWP SUGGESTS WE WILL BE ABLE TO TAP INTO 40KTS WITH STORM PASSAGE. BEST THOUGHTS ARE BETWEEN 19-23Z FOR THE SEVERE CONVECTION, TO BE FOLLOWED BY MVFR CEILINGS TONIGHT AND SOME SHOWERS TOWARD DAYBREAK. ACROSS THE NORTHERN TAF SITES, BASED ON UPSTREAM CONDITIONS, WE COULD EXPERIENCE MARGINAL IFR CEILINGS AS THE UPPER LOW TRANSVERSES EAST AND COLD ADVECTION COMMENCES ACROSS THE NORTHERN COUNTIES FIRST. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...SEVERE THUNDERSTORM WATCH 481 IN EFFECT...UNTIL 7 PM. LAKE HURON...SEVERE THUNDERSTORM WATCH 481 IN EFFECT...UNTIL 7 PM. LAKE ST CLAIR...SEVERE THUNDERSTORM WATCH 481...UNTIL 7 PM. MI WATERS OF LAKE ERIE...SEVERE THUNDERSTORM WATCH 481...UNTIL 7 PM. && AVIATION...SHULER SHORT TERM...BGM LONG TERM...DWD
Hazardous weather outlook, Jun 14, 12:42 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1242 PM EDT TUE JUN 14 2005 MIZ047>049-053>055-060>063-068>070-075-076-082-083-150915- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- 1242 PM EDT TUE JUN 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE THUNDERSTORM WATCH #481 IS IN EFFECT FOR ALL OF SOUTHEAST LOWER MICHIGAN UNTIL 7 PM EDT... NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON... MAINLY BETWEEN 1 PM AND 7 PM. THERE IS A MODERATE RISK FOR SEVERE WEATHER WITH THESE STORMS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 75 MPH AND HAIL TO ONE INCH IN DIAMETER. IN ADDITION...ANY THUNDERSTORM THAT DEVELOPS THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. ACROSS THE THUMB AND ADJACENT LAKE HURON LOCATIONS...THE POSSIBILITY FOR A TORNADO EXISTS. THUNDERSTORMS WILL MOVE NORTHEAST NEAR 40 MPH. A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION THIS AFTERNOON AND EVENING. THIS FRONT WILL INTERACT WITH A MOIST AND UNSTABLE AIRMASS OVER SOUTHEAST LOWER MICHIGAN TO TRIGGER STRONG TO SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM RESIDES OVER THE REGION. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION IS REQUESTED. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-150915- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 1235 AM EDT TUE JUN 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT ...SEVERE THUNDERSTORM WATCH #481 IS IN EFFECT FOR LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE UNTIL 7 PM EDT... NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON... MAINLY BETWEEN 2 PM AND 7 PM. THERE IS A MODERATE CHANCE OF SEVERE WEATHER WITH THESE STORMS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 65 KNOTS AND HAIL TO ONE INCH IN DIAMETER. ANY THUNDERSTORM THAT DEVELOPS TODAY WILL HAVE THE POTENTIAL TO PRODUCE BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. STORMS WILL MOVE NORTHEAST AT 40 MPH. A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION THIS AFTERNOON AND EVENING. THIS FRONT WILL INTERACT WITH A MOIST AND UNSTABLE AIRMASS OVER SOUTHEAST MICHIGAN TO TRIGGER STRONG TO POSSIBLY SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM RESIDES OVER THE REGION. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION IS REQUESTED. BGM HTTP://WEATHER.GOV/DETROIT (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 14, 12:40 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1240 PM EDT TUE JUN 14 2005 LCZ422>423-460-LEZ444-LHZ421>422-MIZ047>049- 053>055-060>063-068>070-075>076-082>083-142300- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MIDLAND- MONROE-OAKLAND-SAGINAW-ST. CLAIR-SANILAC-SHIAWASSEE-TUSCOLA- WASHTENAW-WAYNE- 1240 PM EDT TUE JUN 14 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 481 IN EFFECT UNTIL 7 PM EDT FOR THE FOLLOWING AREA... IN MICHIGAN THIS WATCH INCLUDES 17 COUNTIES IN SOUTHEAST MICHIGAN BAY... GENESEE... HURON... LAPEER... LENAWEE... LIVINGSTON... MACOMB... MIDLAND... MONROE... OAKLAND... SAGINAW... SANILAC... SHIAWASSEE... ST. CLAIR... TUSCOLA... WASHTENAW... WAYNE... THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS DETROIT RIVER... LAKE ST. CLAIR... ST. CLAIR RIVER... MICHIGAN WATERS OF LAKE ERIE... HARBOR BEACH TO PORT SANILAC MI... INNER SAGINAW BAY... LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI... LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI... LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI OUTER SAGINAW BAY... PORT AUSTIN TO HARBOR BEACH MI... PORT SANILAC TO PORT HURON MI... THIS INCLUDES THE CITIES OF...WARREN...SAGINAW...PONTIAC... ANN ARBOR...HOWELL...BAY CITY...DETROIT...PORT HURON...ADRIAN... BAD AXE...OWOSSO...SANDUSKY...LAPEER...MONROE...FLINT... MIDLAND AND CARO.
Local storm report, Jun 14, 3:05 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
305 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HAIL BURT 43.24N 83.91W
06/14/2005 1.00 INCH SAGINAW MI TRAINED SPOTTER
QUARTER SIZED HAIL AND WIND GUSTS AT LEAST 60 MPH.
&&
SHULERLocal storm report, Jun 14, 3:07 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
307 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND GST BURT 43.24N 83.91W
06/14/2005 60 MPH SAGINAW MI TRAINED SPOTTER
GUSTS ESTIMATED AT 60 MPH. TRAINED SPOTTER CAN HEAR
BRANCHES BREAKING. ITEMS IN HIS YARD ARE BEING BLOWN
AROUND.
&&
SHULERThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:35 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw, Shiawassee | 55 min |
| Jun 14, 2:52 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 30 min |
| Jun 14, 3:04 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 70 min |
| Jun 14, 3:26 PM EDT | Severe Thunderstorm Warning | DTX | Midland | 50 min |
| Jun 14, 3:45 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jun 14, 3:45 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 37 min |
| Jun 14, 3:48 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 51 min |
| Jun 14, 3:51 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac | 62 min |
| Jun 14, 3:53 PM EDT | Special Marine Warning | DTX | 67 min | |
| Jun 14, 3:57 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 60 min |
| Jun 14, 4:10 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 38 min |
| Jun 14, 4:25 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 64 min |
| Jun 14, 4:43 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 47 min |
| Jun 14, 4:45 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 57 min |
| Jun 14, 5:01 PM EDT | Special Marine Warning | DTX | 89 min | |
| Jun 14, 5:02 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 68 min |
| Jun 14, 5:31 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 38 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.